# SDR DL73K991432

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 2 INCH CRACK AT FS 750 AND   STRINGER 19R.  THE CRACK WAS ROUTED OUT OF THE SKIN AND     REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER.  THE REPAIR     WAS ACCOMPLISHED PER B737 SRM 53-30-3, FIG 6 AND ER/A 367661-14.
